# SDR AUS20030622

- Difficulty date: May 26, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Bag JETSTM3201
- Engine: Garrtt TFE33112UHR
- Propeller: Mcauly 4HFR34C653
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 100A703029
- Condition: Unserviceable
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR CYLINDER, SLIDING TUBE, SPHERICAL BEARING AND SPHERICAL BEARING HOUSING DAMAGED. INVESTIGATION FOUND THE DAMAGE WAS CAUSED BY A LOOSE GRUB SCREW WHICH HAD COME LOOSE AND FALLEN OUT OF THE SLIDING TUBE INTO THE BODY OF THE LANDING GEAR.  SUSPECT CAUSED BY INCORRECT STAKING OF THE GRUB SCREW DURING THE LAST OVERHAUL.
